# SDR RRXA11397

- Difficulty date: July 4, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 54755395
- Condition: Corroded
- Location: Sta 1080 L13 L48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORREDED SEAT TRACK STA 1080 L13 - L48.  *** CORRECTIVE ATION *** SPLICED SEAT TRACK STA 1060 - STA 1120 L13 - L48.  INSTALLED REPLACEMENT PART IAW SRM 53-7-3 FIG 3D AND 53-2-3 FIG 14 AND 51-3-0.
